Hermite-Hadamard type inequalities for product of GA-convex functions via Hadamard fractional integrals


Creative Commons License

İŞCAN İ., KUNT M.

STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, vol.62, no.4, pp.451-459, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.24193/subbmath.2017.4.04
  • Title of Journal : STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA
  • Page Numbers: pp.451-459

Abstract

In this paper, some Hermite-Hadamard type inequalities for products of two GA-convex functions via Hadamard fractional integrals are established. Our results about GA-convex functions are analogous generalizations for some other results proved by Pachpette for convex functions.